MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22526UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a revascularisation procedure, it was reported that a dissection occurred during the implantation of a resolute onyx drug eluting stent in the r-pda.This event was treated with another resolute onyx drug eluting stent.
 
Additional Manufacturer Narrative
It was reported that patient underwent a staged procedure approximately one month post index procedure.Dissection event was reported to be resolved.Site assessed the event as possibly related to the device and not related to the antiplatelets.Index procedure was prompted by silent ischemia.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
During index procedure was one resolute onyx des was implanted in the 2nd obtuse marginal, one in the 2nd diagonal and three in the lad.Cec adjudicated revascularization as no event, this was a staged procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8212496
Report Number9612164-2019-00033
Device Sequence Number14113425
Product Code NIQ
UDI-Device Identifier00643169556744
UDI-Public00643169556744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Catalogue NumberRONYX22526UX
Device Lot Number0009084983
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/28/2019
04/11/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date03/29/2019
05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight89